Szczegóły

Tytuł artykułu

Simple Verification of Completeness of Two Addition Formulas on Twisted Edwards Curves

Tytuł czasopisma

International Journal of Electronics and Telecommunications

Rocznik

2020

Wolumin

vol. 66

Numer

No 3

Autorzy

Słowa kluczowe

twisted Edwards curves ; complete set of addition formulas ; Gröbner bases

Wydział PAN

Nauki Techniczne

Zakres

459-464

Wydawca

Polish Academy of Sciences Committee of Electronics and Telecommunications

Data

2020.09.17

Typ

Article

Identyfikator

DOI: 10.24425/ijet.2020.131899 ; eISSN 2300-1933 (since 2013) ; ISSN 2081-8491 (until 2012)

Źródło

International Journal of Electronics and Telecommunications; 2020; vol. 66; No 3; 459-464
×